In this paper, sufficient conditions are established for the oscillatory and asymptotic behavior of higher–order half–linear delay difference equation of the form ¢(pn(¢m?1(xn + qnx?n))®) + rnx¯ ¾n = 0; n ¸ n0; where it is assumed that P1 s=n0 1=p1=® s < 1. The main theorem improves some existing results in the literature. An example is provided to demonstrate the effectiveness of the main result.
Bolat et al, Yasar
"On the oscillation of higher–order half–linear delay difference equations,"
Applied Mathematics & Information Sciences: Vol. 06:
3, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol06/iss3/5